American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] George Marinescu and Nader Yeganefar. Embeddability of some strongly pseudoconvex CR manifolds. Trans. Amer. Math. Soc. 359 (2007) 4757-4771. MR 2320650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Sai-Kee Yeung. Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 1387-1401. MR 1806736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1